# SDR SCNA00382

- Difficulty date: November 10, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 51,865 hours, 24,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON SEAT TRACK UPPER AND LOWER SIDE AT BS 380 TO BS 420, RBL 40.  REMOVED CORROSION IAW B727 SRM 51-10-06.  REMOVED SEAT TRACK IAW B727 SRM 51-30-02 AND 53-10-05.  FABRICATED NEW SEAT TRACK FROM BAC 15207887188.  TREATED AND PRIMED IAW B727 SRM 51-10-02 AND MM 51-20-02. INSTALLED IAW B727 SRM 513002 AND 531005.
